I had cold coagulation for (cin) cervical intraepithelial neoplasia, I have bleeding since that day?

Hi my name is (…) I am 25 years old exactly 11 weeks ago today I had cold coagulation for (cin) cervical intraepithelial neoplasia 3 on my cervix I have bleeding since that day I finished my contraceptive injection one week ago aswell
I have bleeding every single day for 11 weeks solid it’s has been pink red and brown I’ve had some cramping some back pain but there isn’t a pattern sometimes I can stop for a few hours then it starts again last week was the heaviest it has been and now it has turned back brown and black blood
I do t know what else to do I’m not in any pain now



4 Comments on “I had cold coagulation for (cin) cervical intraepithelial neoplasia, I have bleeding since that day?

  1. Hi
    the brown blessings (coagulated) are probably side effects from contraceptive injection , cervix bleeding would be the pink ones so I see no reason to worry
    Follow up with your gynecologist
    Good Luck

  2. These side effects are normal and commom after such procedures ,but it is recommended to check your cbc for a possible anaemia due to bleeding and get a follow up with your gynacologist.

  3. Hi..
    Thanks for the query..

    Bleeding after cold coagulation can occur for about a maximum of 2-3 weeks approximately but it generally does not extend for more than this time..
    But if the bleeding is still occuring you should immediately consult your treating Physician and get evaluated for checking out any bleeding vessels or other causes..

    Hope this helps..

  4. It’s a normal sequelle after the coagulation and the treatment that you are taking, don’t panic , you just need to follow up with your gynecologist and to do FBC

Leave a Reply

Your email address will not be published.